# SDR FDKA200606142

- Difficulty date: June 25, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 13,847 hours, 11,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6098 ATL.  THE CREW REPORTED THE EMERGENCY EXIT LIGHT LT CABIN INOP.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.  MX R2 INVERTER.
